MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550350
Medical Device Problem Codes Burst Container or Vessel (1074); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the right main stem during a bronchoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, upon inflation, the balloon burst at the recommended pressure for the dilation size.Reportedly, the balloon was retrieved with biopsy forceps.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Problem code 1074 captures the reportable issue of balloon burst.Problem code 2907 captures the reportable issue of balloon material detached.Investigation results: a visual examination of the returned complaint device revealed the catheter was found broken near the balloon hub and the balloon portion of the device was not returned.Functional analysis was unable to be performed due to the returned condition of the device.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause is cause not established.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the right main stem during a bronchoscopy procedure performed on (b)(6), 2019.According to the complainant, during the procedure, upon inflation, the balloon burst at the recommended pressure for the dilation size.Reportedly, the balloon was retrieved with biopsy forceps.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8583047
Report Number3005099803-2019-02310
Device Sequence Number14041853
Product Code KTI
UDI-Device Identifier08714729456230
UDI-Public08714729456230
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Model NumberM00550350
Device Catalogue Number5035
Device Lot Number0022268354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/26/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;